# SDR SWAA2022122083503

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 15,860 hours, 7,768 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL CRACKED.  R/R RIGHT HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL IAW AMM 53-31-31. DURING OPS CHECK SLIDING SEAL POPPED OUT OF TRACK.;[02] R/R RIGHT HORIZONTAL STAB UPPER FWD SLIDING SEAL PER AMM 53-31-13
